Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-26-2005, 05:00 AM
Marge
Guest
 
Posts: n/a
Default Zetia and Statins

I had severe muscle pains in my legs while on Zocor. They were so severe I got a torn ligament from walking. I do better with Cholestene from the health food store. My doctor wants my LDL of 124 to go to 100 and put my on Zetia. After about 2 weeks I was aching all over and especially in my legs. Felt like a repeat of the statins. I stopped taking it and the pain stopped also after a week or so. My legs have never felt the same since being on Zocor. The FDA is ignoring how dangerous these drugs are. So we all end up crippled.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
statins Jerry Sitner Welchol 3 09-10-2007 12:09 AM
statins/zetia Lynda Zetia 4 09-10-2007 12:05 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:35 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.